Panadol Advance 500 mg Tablets (32)

£2.99
32 | £0.09 per 1
2226278

Panadol Advance 500 mg Tablets are faster absorbed than standard paracetamol tablets. Each tablets contains the active ingredient paracetamol 500 mg
See details below, always read the label

Suitable for: Adults and children aged 6 years and over
Active ingredients: Paracetamol
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Panadol Advance 500 mg Tablets are an effective pain reliever and fever reducer.

  • headache
  • tension headache
  • migraine
  • backache
  • pain of mild arthritis
  • rheumatic and muscle pain
  • period pain
  • neuralgia
  • toothache
  • sore throat
  • feverishness
  • aches and pains of colds and flu
  • helps reduce temperature.

Suitable for

Adults and children aged 6 years and over

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.
Adults: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children (6 -12 years): Give 1/2 to 1 tablet every 4 hours as required. Do not give more frequently than every 4 hours. Not more than 4 tablets should be given in 24 hours. Do not give to children for longer than 3 days without consulting a doctor. Do not give to children under 6 years of age.
DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Hazards and Cautions

DO NOT TAKE
Contains Paracetamol: Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR

  • before taking this medicine if you have severe liver or kidney disease, including alcoholic liver disease
  • if you suffer from mild arthritis and need to take painkillers every day
  • if your headaches become persistent, see your doctor
  • if symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Do not exceed the stated dose.

Precautions
  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol

Ingredients

sodium methyl (E219), sodium ethyl (E215), and sodium propyl (E217) parahydroxybenzoates.

...read more ...read less

Attachments

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.